# SDR UIEA200400182

- Difficulty date: October 8, 2004
- Submitted: October 8, 2004
- Operation: Air carrier
- Aircraft: N498M
- Make and model: Mnmite M18LA
- Aircraft serial: 107
- Aircraft time: 23,151 hours, 3,361 cycles
- Engine: Lyc O145B1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 74747UF
- Part serial: 29259
- Condition: Scratched
- Location: Fuselage
- Part time: 23,151 hours, 3,361 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STA 2577-2598 RBL 12 LOWER SKIN 3 EACH SCRATCHES.  SCRATCHED AREA SMOOTHED OUT IAW SRM 53-00-01 FIG 101.  PROTECTED AREA IAW SRM 51-20-01. PERFORMED HFEC INSPECTION ON THE EXTERNAL SKIN NO CRACKS FOUND.
